Publicação:
On partial derivative-Neumann's problem in generalized functions framework

dc.contributor.authorToledo, J. [UNESP]
dc.contributor.institutionUniversidade Estadual Paulista (Unesp)
dc.date.accessioned2014-05-27T11:19:39Z
dc.date.available2014-05-27T11:19:39Z
dc.date.issued1998-12-01
dc.description.abstractIn this paper, we show that the equation delta u/delta (z) over bar + Gu = f, where the elements involved are in generalized functions context, has a local solution in the generalized functions context.en
dc.description.affiliationDepartamento de Matemática FEIS-UNESP, São Paulo
dc.description.affiliationUnespDepartamento de Matemática FEIS-UNESP, São Paulo
dc.format.extent329-338
dc.identifierhttp://dx.doi.org/10.1080/10652469808819177
dc.identifier.citationIntegral Transforms and Special Functions, v. 6, n. 1-4, p. 329-338, 1998.
dc.identifier.doi10.1080/10652469808819177
dc.identifier.issn1065-2469
dc.identifier.scopus2-s2.0-3042927045
dc.identifier.urihttp://hdl.handle.net/11449/132346
dc.identifier.wosWOS:000074621400034
dc.language.isoeng
dc.publisherGordon Breach Sci Publ Ltd
dc.relation.ispartofIntegral Transforms and Special Functions
dc.relation.ispartofjcr0.828
dc.relation.ispartofsjr0,819
dc.rights.accessRightsAcesso restrito
dc.sourceScopus
dc.subjectGeneralized functions
dc.subjectLocal solutions of partial differential equations
dc.titleOn partial derivative-Neumann's problem in generalized functions frameworken
dc.typeArtigo
dcterms.licensehttp://journalauthors.tandf.co.uk/permissions/reusingOwnWork.asp
dcterms.rightsHolderGordon Breach Sci Publ Ltd
dspace.entity.typePublication
unesp.campusUniversidade Estadual Paulista (UNESP), Faculdade de Engenharia, Ilha Solteirapt
unesp.departmentMatemática - FEISpt

Arquivos